# SDR SIMA201910292004

- Difficulty date: October 22, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE AFT STEP HOUSING ATACH ANGLE-C/A-REPAIRED ANGLE IAW SRM 52-11-04-201-002.
